# SDR TWAA0102807

- Difficulty date: February 8, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN THE NUMBER 1 CABIN CHAIR TRACK, STA 1118.  REPLACED NUMBER 1 CHAIR TRACK FROM STA 1030 TO 1136 PER SPM 6-70-01.  REPLACED FASTENERS PER SRM 51-30-0.
